Ascoril Flu Syrup 60 ml
Manufacturer
GLENMARK PHARMACEUTICALS LTD
Composition
CHLORPHENIRAMINE-2MG/5ML + PHENYLEPHRINE-5MG/5ML
Consume Type
ORAL
In Stock

About Ascoril Flu Syrup 60 ml
Ascoril Flu Syrup 60 ml belongs to the combination medication called ‘anti-allergics’ primarily used to treat symptoms caused by the common cold, flu, allergies and other breathing problems like sinusitis and bronchitis. An allergy is an immune system response to foreign elements typically not harmful to your body. These foreign elements are known as ‘allergens.’ Allergic condition varies from person to person. Some might be allergic to certain foods and seasonal allergies like hay fever. At the same time, others might be allergic to pollen or pet dander.
Ascoril Flu Syrup 60 ml contains two medicines namely: Chlorpheniramine (anti-histamine/anti-allergic) and Phenylephrine (decongestant). Chlorpheniramine is an ‘antihistamine’ that blocks the release of histamine in the body, which is known to cause allergies symptoms like common cold symptoms. On the other hand, Phenylephrine is a ‘decongestant’ that helps in shrinking the blood vessels located in the nasal passage, thereby reducing stuffy nose. Together, Ascoril Flu Syrup 60 ml effectively reduces allergic symptoms.
Ascoril Flu Syrup 60 ml can be taken with or without food in a dose and duration as advised by the doctor. Do not chew, bite, or break it. The dose of Ascoril Flu Syrup 60 ml will depend upon your condition. The most common side effects of Ascoril Flu Syrup 60 ml are drowsiness, dizziness, headache, dry mouth/nose/throat, upset of stomach, constipation, or trouble in sleeping. Most of these side effects of Ascoril Flu Syrup 60 ml do not require medical attention and gradually resolve over time. However, if the side effects are persistent, reach out to your doctor.
Do not stop taking Ascoril Flu Syrup 60 ml even if you feel better without asking your doctor as your symptoms may come back and may even worsen your condition. Also, inform your doctor about all other medications you have been taking before starting Ascoril Flu Syrup 60 ml. Please tell your doctor before starting Ascoril Flu Syrup 60 ml if you have a liver problem, are pregnant, or breastfeeding. Ascoril Flu Syrup 60 ml may cause drowsiness and sleepiness, so it is advised not to drive a car or operate machinery. Consumption of alcohol should be avoided as it may lead to excessive drowsiness and sleepiness. Do not take Ascoril Flu Syrup 60 ml with any MAO inhibitor (anti-depressant medication) as it may lead to serious drug interaction.
Uses of Ascoril Flu Syrup 60 ml
Common cold, Allergies
Medicinal Benefits
Ascoril Flu Syrup 60 ml is primarily used to treat common cold symptoms. It is a combination drug containing Chlorpheniramine (anti-histamine/antiallergic) and phenylephrine (decongestant), primarily used to treat common cold symptoms like runny nose, congestion, watery eyes, sneezing. Chlorpheniramine is an antihistamine that blocks histamine in the body, which is known to cause common cold symptoms. Phenylephrine helps in shrinking the blood vessels in the nasal passage, thereby reducing stuffy nose. Together, both of them effectively reduce allergic and cold symptoms.
Directions for Use
Storage
Side Effects of Ascoril Flu Syrup 60 ml
Like other medications, Ascoril Flu Syrup 60 ml also has certain side effects, but it is not mandatory for anyone to experience them. The most common side effects of Ascoril Flu Syrup 60 ml are drowsiness, dizziness, headache, dry mouth/nose/throat, upset of stomach, constipation, or trouble in sleeping. Most of these side effects of Ascoril Flu Syrup 60 ml do not require medical attention and gradually resolve over time. However, if the side effects are persistent, reach out to your doctor.
In-Depth Precautions and Warning
Drug Warnings
Do not take Ascoril Flu Syrup 60 ml if you are allergic to histamines, Ascoril Flu Syrup 60 ml, or any of its ingredients. Please inform your doctor if you are pregnant or breastfeeding before starting Ascoril Flu Syrup 60 ml. If you have or ever had cardiovascular disease, asthma, kidney or liver disease, diabetes, glaucoma, chronic obstructive pulmonary disease, benign prostatic hyperplasia, please do not take Ascoril Flu Syrup 60 ml as it is known to interact. Also, inform your doctor about all other medications you have been taking before starting Ascoril Flu Syrup 60 ml. Do not stop taking Ascoril Flu Syrup 60 ml even if you feel better without asking your doctor as your symptoms may come back and may even worsen your condition. Ascoril Flu Syrup 60 ml may cause drowsiness and sleepiness, so it is advised not to drive a car or operate machinery. Consumption of alcohol should be avoided as it may lead to excessive drowsiness and sleepiness. If you need to undergo surgery, please inform your doctor that you are taking Ascoril Flu Syrup 60 ml as it should not be taken during surgery. Do not take Ascoril Flu Syrup 60 ml if you have taken any MAO inhibitor (anti-depressant medication) in the past 14 days.
Drug Interactions
Drug-Drug Interaction: Ascoril Flu Syrup 60 ml have interactions with other anti-allergic medications (cetirizine, fluticasone, diphenhydramine), blood thinners (aspirin), cough suppressant medications (dextromethorphan), anti-hypertensive medications (atorvastatin), anti-asthma medications (albuterol), medicines used for stomach problems (pantoprazole), anti-depressants (isocarboxazid, rasagiline, linezolid, tranylcypromine).
Drug-Food Interaction: Alcohol should not be used along with Ascoril Flu Syrup 60 ml.
Drug-Disease Interaction: Ascoril Flu Syrup 60 ml should not be taken by the people who have or ever had cardiovascular disease, asthma, kidney or liver disease, diabetes, glaucoma, chronic obstructive pulmonary disease, benign prostatic hyperplasia (BPH) or enlarged prostate gland, difficulty in urination, intestinal ulcer or blockage.